# SDR RAIA950905

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2423FD
- Condition: Failed
- Location: Lt Pack
- Part time: 6,069 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7001 - NR 1 PACK FAULTS WITH ELECT SMOKE MASTER.  MAINTENANCE REPLACED NR 1 GROUND COOLING FAN.  AIRCRAFT TT, 12,613.0.  (X)
